# SDR AALA201903269021

- Difficulty date: March 21, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 52,742 hours, 24,745 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Spigot
- Condition: Gouged
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD MOUNT SPIGOT CENTER HOLE GOUGED.  REPAIRED IAW EA A9-54R-34020.
